RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 1, Pages 3–15 (Mi vmj83)  

On Borel's extension theorem for general Beurling classes of ultradifferentiable functions

D. A. Abaninaab

a Southern Federal University, Rostov-on-Don, RUSSIA
b Institute of Applied Mathematics and Informatics, Vladikavkaz Science Center of the RAS, Vladikavkaz, RUSSIA

Abstract: We obtain necessary and sufficient conditions under which general Beurling class of ultradifferentiable functions admits a version of Borel's extension theorem.

Key words: Ultradifferentiable functions, Borel's extension theorem.

Full text: PDF file (180 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.51+517.98
MSC: 46E10,26E10,30D15
Received: 27.10.2006
Language:

Citation: D. A. Abanina, “On Borel's extension theorem for general Beurling classes of ultradifferentiable functions”, Vladikavkaz. Mat. Zh., 9:1 (2007), 3–15

Citation in format AMSBIB
\Bibitem{Pol07}
\by D.~A.~Abanina
\paper On Borel's extension theorem for general Beurling classes of ultradifferentiable functions
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/vmj83}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434619}


Linking options:
  • http://mi.mathnet.ru/eng/vmj83
  • http://mi.mathnet.ru/eng/vmj/v9/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:137
    Full text:68
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020